Consistency of a time-stepping method for a class of piecewise-linear networks

M.K. Camlibel, W.P.M.H. Heemels, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

265 Downloads (Pure)
Original languageEnglish
Pages (from-to)349-357
Number of pages8
JournalIEEE Transactions on Circuits and Systems I
Volume49
Publication statusPublished - 2002

Cite this

Camlibel, M. K., Heemels, W. P. M. H., & Schumacher, J. M. (2002). Consistency of a time-stepping method for a class of piecewise-linear networks. IEEE Transactions on Circuits and Systems I, 49, 349-357.
Camlibel, M.K. ; Heemels, W.P.M.H. ; Schumacher, J.M. / Consistency of a time-stepping method for a class of piecewise-linear networks. In: IEEE Transactions on Circuits and Systems I. 2002 ; Vol. 49. pp. 349-357.
@article{93af5e1023ee41bcb3fc5f1285918e80,
title = "Consistency of a time-stepping method for a class of piecewise-linear networks",
author = "M.K. Camlibel and W.P.M.H. Heemels and J.M. Schumacher",
note = "Pagination: 8",
year = "2002",
language = "English",
volume = "49",
pages = "349--357",
journal = "IEEE Transactions on Circuits and Systems I",
issn = "1057-7122",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

Consistency of a time-stepping method for a class of piecewise-linear networks. / Camlibel, M.K.; Heemels, W.P.M.H.; Schumacher, J.M.

In: IEEE Transactions on Circuits and Systems I, Vol. 49, 2002, p. 349-357.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Consistency of a time-stepping method for a class of piecewise-linear networks

AU - Camlibel, M.K.

AU - Heemels, W.P.M.H.

AU - Schumacher, J.M.

N1 - Pagination: 8

PY - 2002

Y1 - 2002

M3 - Article

VL - 49

SP - 349

EP - 357

JO - IEEE Transactions on Circuits and Systems I

JF - IEEE Transactions on Circuits and Systems I

SN - 1057-7122

ER -